• 论文 • 上一篇    下一篇

含有广义$(p,q)$-Laplacian算子的抛物型方程组解的存在性

魏利,刘元星   

  1. 河北经贸大学数学与统计学学院, 石家庄 050061
  • 出版日期:2015-09-25 发布日期:2016-02-18

魏利,刘元星. 含有广义$(p,q)$-Laplacian算子的抛物型方程组解的存在性[J]. 系统科学与数学, 2015, 35(9): 1092-1103.

WEI Li,LIU Yuanxing. EXISTENCE OF THE SOLUTION TO PARABOLIC SYSTEMS INVOLVING THE GENERALIZED $(\bm p,\bm q)$-LAPLACIAN OPERATOR[J]. Journal of Systems Science and Mathematical Sciences, 2015, 35(9): 1092-1103.

EXISTENCE OF THE SOLUTION TO PARABOLIC SYSTEMS INVOLVING THE GENERALIZED $(\bm p,\bm q)$-LAPLACIAN OPERATOR

WEI Li ,LIU Yuanxing   

  1. School of Mathematics and Statistics, Hebei University of Economics and Business,Shijiazhuang 050061
  • Online:2015-09-25 Published:2016-02-18
()
No related articles found!
阅读次数
全文


摘要